Fixed-structure H2 controller design for polytopic systems via LMIs

Arash Sadeghzadeh, Alireza Karimi

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)

Abstract

In this paper, a new approach for fixed-structure H2 controller design in terms of solutions to a set of linear matrix inequalities are given. Both discrete-time and continuous-time SISO time-invariant systems are considered. Then the results are extended to systems with polytopic uncertainty. The presented methods are based on an inner convex approximation of the non-convex set of fixed-structure H2 controllers. The designed procedures are initialized either with a stable polynomial or with a stabilizing controller. An iterative procedure for robust controller design is given that converges to a suboptimal solution. The monotonic decreasing of the upper bound on the H2 norm is established theoretically for both nominal and robust controller design.

Original languageEnglish
Pages (from-to)794-809
Number of pages16
JournalOptimal Control Applications and Methods
Volume36
Issue number6
DOIs
Publication statusPublished - 1 Nov 2015
Externally publishedYes

Keywords

  • fixed-order control
  • H performance
  • linear matrix inequality
  • polytopic systems

Fingerprint Dive into the research topics of 'Fixed-structure H<sub>2</sub> controller design for polytopic systems via LMIs'. Together they form a unique fingerprint.

Cite this